MathSciNet Relay Station
MathSciNet bibliographic data
MR244384 20.40
Vermani, L. R. An exact sequence and a theorem of Gaschütz, Neubüser and Yen on the multiplicator. J. London Math. Soc. (2) 1 1969 95–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement